# SDR SIMA200617001

- Difficulty date: June 13, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145194
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORF - FLT 4526 - FLIGHT CREW REPORTED SMOKE ODOR INSIDE THE FLIGHT DECK CABIN.  ALSO GEN NR 1 READING 120 AMP AND GEN NR 3 READING 20-25 AMP.  FLIGHT CREW REPORTED RELAY CLICKING NOISE BEHIND FLIGHT DECK DOOR.  RAI NR 3 GENERATOR, IAW AEA WORK CARD 24-800-00, OPS CHECK GOOD IAW EMB135, AMM 24-31-00.  RAI NR 1 AND 2 GCUS, IAW EMB135 AMM 24-31-02, OPS CHECK GOOD.  PERFORMED FCF FOUND SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
